# SDR UALA2012051002702

- Difficulty date: May 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 62,707 hours, 22,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR RETRACT ACTUATOR FITTING BROKEN.  REPLACED FITTING IAW MM 32-32-01, FIG 401.
